# SDR LR7A2013032500531

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: 3624771L
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND CENTER WING-TO-FUSELAGE FAIRING STIFFENERS CRACKED AND HOLES ELONGATED AT FS 497 TO 517, LBL 22, WL 285.  REPAIRED IAW SMP 583 51-60 AND 51-70.
